Alert archive / Oklahoma / Flash Flood Warnings in 2007
Flash Flood Warning 23, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 7, 2007, 7:00 AM CDT for Cleveland County, McClain County, Oklahoma County, Oklahoma. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 7, 2007, 7:00 AM CDT (12:00 UTC)
- Expired
- May 7, 2007, 10:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Whole counties
Counties Cleveland County, OK, McClain County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 14 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 7:30 AM CDT | FLASH FLOOD | 2 N Harrah, OK | NE 50TH AND HARRAH ROAD CLOSED DUE TO HIGH WATER. |
| May 7, 8:00 AM CDT | FLASH FLOOD | 6 S Oklahoma City, OK | LIGHTNING CREEK OUT OF ITS BANKS IN SOUTH OKLAHOMA CITY. MAJOR FLOODING NEAR S 59TH AND HARVEY. 3 FEET WATER OVER ROAD ON S. WESTERN AT SW 83RD - VEHICLES STALLED. |
| May 7, 8:00 AM CDT | FLASH FLOOD | Lexington, OK | CREEK OUT OF BANKS AT CENTER AND 1ST STREET. WATER INTO HOMES. |
| May 7, 9:30 AM CDT | FLASH FLOOD | 5 E Norman, OK | FRANKLIN ROAD UNDER WATER BETWEEN NE 12TH AND 36TH STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 0.0 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 301 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 27.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KOUN 071203 FFWOUN OKC027-087-109-071500- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NORMAN OK 700 AM CDT MON MAY 7 2007 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * FLASH FLOOD WARNING FOR... CLEVELAND COUNTY IN CENTRAL OKLAHOMA... MCCLAIN COUNTY IN CENTRAL OKLAHOMA... OKLAHOMA COUNTY IN CENTRAL OKLAHOMA... * UNTIL 1000 AM CDT * AT 700 AM CDT...RADAR CONTINUED TO INDICATE MODERATE TO HEAVY RAIN OCCURRING OVER CENTRAL OKLAHOMA. AMOUNTS OF 2 TO 3 INCHES HAVE LIKELY OCCURRED OVER SOME LOCATIONS. MEANWHILE... VERY MOIST AIR CONTINUES TO BE LIFTED NORTH OVER A STATIONARY THUNDERSTORM OUTFLOW BOUNDARY LOCATED JUST TO THE SOUTH OF THE OKLAHOMA CITY METRO AREA. THIS WILL LEAD TO CONTINUED REDEVELOPMENT OF THUNDERSTORMS OVER CENTRAL OKLAHOMA DURING THE MORNING. * LOCATIONS IN THE WARNING INCLUDE CENTRAL OKLAHOMA CITY...CHOCTAW... COLE...CRINER...DEL CITY...FOREST PARK...GOLDSBY...JONES...LAKE ALUMA...LAKE THUNDERBIRD...LEXINGTON...MIDWEST CITY...MOORE... NEWCASTLE...NICHOLS HILLS...NICOMA PARK...NOBLE...NORMAN... PURCELL...ROSEDALE...SLAUGHTERVILLE...SPENCER...STELLA...THE VILLAGE...TINKER AIR FORCE BASE...VALLEY BROOK...WASHINGTON AND WAYNE. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 86 AND 139. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 146 AND 169. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 107 AND 144. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER GROUND. LAT...LON 3490 9762 3491 9717 3563 9724 3560 9759 $$ CJS
1 follow-up statement
000 WGUS74 KOUN 071359 FFSOUN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 857 AM CDT MON MAY 7 2007 OKC027-087-109-071500- OKLAHOMA OK-CLEVELAND OK-MCCLAIN OK- 857 AM CDT MON MAY 7 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR MCCLAIN...CLEVELAND AND OKLAHOMA COUNTIES... AT 857 AM CDT...NWS RADAR INDICATED THAT THE HEAVY RAIN HAD MOVED OUT OF THE METRO AREA. HOWEVER...CONTINUED RUNOFF WILL CREATE HIGH WATER PROBLEMS...ESPECIALLY IN LOW-LYING AREAS...INCLUDING SOME UNDERPASSES ACROSS OKLAHOMA CITY. SEVERAL ROADS REMAINED CLOSED THIS MORNING...SO REMEMBER...DO NOT DRIVE AROUND BARRICADES AND DO NOT DRIVE THROUGH RUSHING WATERS. LOCATIONS IN THE WARNING INCLUDE DEL CITY...OKLAHOMA CITY...MIDWEST CITY...MOORE AND NORMAN. EXCESSIVE RUNOFF FROM THE STORMS WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. LAT...LON 3490 9762 3491 9717 3563 9724 3560 9759 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 7, 3:52 AM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, May 7, 3:52 AM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
352 AM CDT MON MAY 7 2007
.DISCUSSION...
ONGOING THUNDERSTORMS THROUGH MUCH OF CENTRAL AND SW
OKLAHOMA... AND PARTS OF WESTERN N TEXAS THIS MORNING. CURRENT
ACTIVITY WILL LEAVE A BOUNDARY ACROSS PARTS OF CENTRAL AND
SOUTHWEST OKLAHOMA WHICH COULD CONTINUE TO ACT AS A FOCUS FOR
ADDITIONAL RAIN DURING THE DAY. WILL REALIGN THE FLOOD WATCH TO
PICK UP MORE OF CENTRAL AND SOUTHWEST OKLAHOMA AND PARTS OF
WESTERN N TX FOR TODAY. VERY MOIST FLOW SHOULD CONTINUE TO MOVE
OVER THE BOUNDARY... ALTHOUGH LOWER LEVEL WIND SPEEDS MAY DIMINISH
BY AFTERNOON. NO MAJOR CHANGES TO CURRENT FORECAST AS UPPER TROUGH
TO THE WEST WILL CONTINUE A CHANCE FOR T-STORMS FOR THE NEXT
SEVERAL DAYS. CURRENT NAM INDICATES THAT AS WE MOVE INTO MID
WEEK THE STRONGEST PART OF THE UPPER SYSTEM MAY TEND TO TRACK MORE
ACROSS TEXAS WHICH WOULD DECREASE ACTIVITY SOMEWHAT ACROSS OUR
AREA... ESPECIALLY OVER THE NORTHWEST. HOWEVER... GFS IS STILL
BRINGING THE UPPER LOW FARTHER NORTH... SO WILL NOT MAKE ANY MAJOR
CHANGES ATTM. LOOKS LIKE RAIN SHOULD BE FINALLY EXITING THE CWA BY
SATURDAY...ALTHOUGH WOULD NOT BE SURPRISED TO SEE A FEW SHOWERS
LINGERING IN THE SOUTHEAST AT THAT TIME. TEMPERATURES WILL BE MILD
THROUGH THE PERIOD WITH FAIRLY EXTENSIVE CLOUD COVER KEEPING THEM
RELATIVELY CLOSE TO NORMAL.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 79 65 78 64 / 80 60 50 60
HOBART OK 80 60 77 60 / 70 60 50 60
WICHITA FALLS TX 82 66 81 63 / 60 60 50 60
GAGE OK 73 54 75 55 / 50 50 40 50
PONCA CITY OK 76 64 78 63 / 70 60 50 50
DURANT OK 84 67 83 64 / 50 40 30 50
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH THIS AFTERNOON FOR OKZ007-008-012-013-
016>020-022>031-035-037>040-044-045.
TX...FLOOD WATCH THROUGH THIS AFTERNOON FOR TXZ085-086-088>090.
&&
23/32Hazardous weather outlook, May 7, 6:45 AM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
645 AM CDT MON MAY 7 2007
OKZ004>048-050>052-TXZ083>090-071700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
645 AM CDT MON MAY 7 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS SOUTHEAST OF A LINE FROM ARNETT TO ALVA...
AND INCLUDES NEARLY ALL BUT THE FAR NORTHWEST PART OF OKLAHOMA.
TIMING...
ALTHOUGH THE RISK OF SEVERE STORMS WILL BE GREATEST THIS AFTERNOON
AND EVENING... SEVERE STORMS WILL BE POSSIBLE THROUGHOUT THE DAY AND
NIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS TODAY AND
TONIGHT.
DISCUSSION...
A LARGE CONVECTIVE SYSTEM FORMED OVER OKLAHOMA AND WESTERN NORTH
TEXAS LAST EVENING AND HAS MOVED ONLY SLOWLY TOWARD THE EAST EARLY
THIS MORNING. SIGNIFICANT INSTABILITY REMAINS ALONG THE RED
RIVER... AND THE STORM SYSTEM WILL LIKELY PERSIST THROUGH MUCH OF
THE MORNING... AND CONTINUE ITS SLOW EASTWARD PROGRESS. AREAS SOUTH
OF THE SYSTEM WILL WARM DURING THE MORNING AND AFTERNOON... AND
PREVAILING WINDS WILL RESULT IN A NORTH TO NORTHEAST MOVEMENT OF ANY
STORMS THAT DEVELOP.
THE EVENTUAL FATE OF THE MORNING CONVECTION WILL HELP DETERMINE
EXACTLY WHAT WILL HAPPEN THIS AFTERNOON THROUGH TONIGHT... BUT IT
SEEMS PROBABLE THAT ANOTHER SIMILAR SYSTEM WILL FORM LATE TODAY INTO
TONIGHT.
IN GENERAL... THE GREATEST CONCERN THROUGH TONIGHT WILL BE THE
POTENTIAL FOR FLOODING. MARGINALLY-SEVERE HAIL... PERHAPS UP TO THE
SIZE OF QUARTERS... AND STRONG WINDS WILL ALSO BE POSSIBLE...
ESPECIALLY ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. WIND
SHEAR NEAR THE RED RIVER MAY BE SUFFICIENT TO SUPPORT SMALL
TORNADOES.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL HAS LEFT THE GROUND SATURATED ACROSS PARTS OF THE
AREA. ANY ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLOODING OF THOSE
AREAS. A FLOOD WATCH IS IN EFFECT. PLEASE REFER TO THE LATEST
VERSION OF THIS PRODUCT FOR MORE INFORMATION.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE EXPECTED TO BECOME GRADUALLY LESS LIKELY... AND
LESS SEVERE... AS THE WEEK PROGRESSES. AT THIS TIME... IT APPEARS
THAT THE WEEKEND WILL BE FREE OF STORMS.
OTHER HAZARDOUS WEATHER...
FLOODING WILL CONTINUE TO BE A CONCERN FOR SEVERAL DAYS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.
CMSIn the hours before
Special weather statement, May 7, 4:23 AM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 423 AM CDT MON MAY 7 2007 OKZ037-038-044-071000- COTTON OK-TILLMAN OK-COMANCHE OK- 423 AM CDT MON MAY 7 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE...COTTON AND TILLMAN COUNTIES. STRONG THUNDERSTORMS WERE LOCATED FROM DAVIDSON TO NEAR CHATTANOOGA AT 423 AM CDT...MOVING NORTH AT 25 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. HEAVY RAIN IS ALSO LIKELY WHICH COULD RESULT IN AREAS OF FLOODING. PEOPLE IN COMANCHE...COTTON AND TILLMAN COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, May 7, 4:40 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 440 AM CDT MON MAY 7 2007 OKZ038-071000- COMANCHE OK- 440 AM CDT MON MAY 7 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE COUNTY. A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF INDIAHOMA AT 440 AM CDT...MOVING NORTHEAST AT 30 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN COMANCHE COUNTY...INCLUDING THE CITY OF LAWTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ..SPEG.
Special weather statement, May 7, 4:52 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 452 AM CDT MON MAY 7 2007 OKZ025-028-029-071015- OKLAHOMA OK-CLEVELAND OK-MCCLAIN OK- 452 AM CDT MON MAY 7 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...MCCLAIN AND OKLAHOMA COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM SOUTHWESTERN OKLAHOMA CITY TO JUST NORTH OF LINDSAY AT 452 AM CDT...MOVING NORTHEAST AT 25 MPH. HEAVY RAIN... SMALL HAIL AND WIND GUSTS TO NEAR 40 MPH WILL BE POSSIBLE WITH THIS LINE OF STORMS. FREQUENT LIGHTNING WILL ALSO OCCUR. CJS
Special weather statement, May 7, 5:15 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 515 AM CDT MON MAY 7 2007 OKZ037-038-071030- TILLMAN OK-COMANCHE OK- 515 AM CDT MON MAY 7 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE AND TILLMAN COUNTIES. STRONG THUNDERSTORMS WERE LOCATED OVER LAWTON AND JUST EAST OF FREDERICK AT 515 AM CDT...MOVING NORTH AT 25 MPH. SMALL HAIL... HEAVY RAIN AND WINDS TO NEAR 45 MPH ARE LIKELY WITH THESE STORMS. CJS
Special weather statement, May 7, 6:00 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 600 AM CDT MON MAY 7 2007 OKZ038-071115- COMANCHE OK- 600 AM CDT MON MAY 7 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER NORTHERN LAWTON AT 600 AM CDT...MOVING NORTHEAST AT 25 MPH. SMALL HAIL AND VERY HEAVY RAIN IS LIKELY WITH THIS STORM. FLOODING ALONG SMALL STREAMS AND OTHER POOR DRAINAGE AREAS WILL BE POSSIBLE. CJS
Special weather statement, May 7, 6:27 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 627 AM CDT MON MAY 7 2007 OKZ048-071200- ATOKA OK- 627 AM CDT MON MAY 7 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA COUNTY. STRONG THUNDERSTORMS COVERED MUCH OF THE EASTERN HALF OF ATOKA COUNTY AT 627 AM CDT... AND EXTENDED FROM ABOUT 15 MILES SOUTH-SOUTHWEST OF LANE... TO BETWEEN CHOCKIE AND REDDEN. THE STORMS WERE MOVING NORTH AT 30 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE LIKELY WITH THESE STORMS. PEOPLE IN ATOKA COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. CMS
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:01 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 44 min |
| May 6, 8:01 PM CDT | Severe Thunderstorm Warning | OUN | Greer | 44 min |
| May 6, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 53 min |
| May 6, 8:53 PM CDT | Tornado Warning | OUN | Seminole | 37 min |
| May 6, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Washita | 64 min |
| May 6, 9:20 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 25 min |
| May 6, 9:29 PM CDT | Tornado Warning | OUN | Pottawatomie, Seminole | 31 min |
| May 6, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 45 min |
| May 6, 9:54 PM CDT | Tornado Warning | OUN | Lincoln | 36 min |
| May 6, 10:30 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 45 min |
| May 6, 11:54 PM CDT | Flash Flood Warning | OUN | Beckham, Custer, Washita | 4 hr |
| May 7, 12:57 AM CDT | Severe Thunderstorm Warning | OUN | Cotton | 48 min |
| May 7, 1:13 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Stephens | 47 min |
| May 7, 1:49 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 41 min |
| May 7, 2:02 AM CDT | Severe Thunderstorm Warning | OUN | Stephens | 32 min |
| May 7, 2:19 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 41 min |
| May 7, 3:14 AM CDT | Tornado Warning | OUN | Pottawatomie | 19 min |
| May 7, 3:29 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 46 min |
| May 7, 6:22 AM CDT | Flash Flood Warning | OUN | Comanche, Grady | 3 hr |
| May 7, 6:47 AM CDT | Severe Thunderstorm Warning | OUN | Atoka | 43 min |
| May 7, 8:29 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 61 min |
| May 7, 9:29 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan | 3 hr |
| May 7, 9:31 AM CDT | Severe Thunderstorm Warning | OUN | Atoka | 44 min |
| May 7, 9:56 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 64 min |
| May 7, 10:41 AM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 49 min |
| May 7, 11:07 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 23 min |
| May 7, 11:31 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Johnston, Marshall, Murray, Stephens | 44 min |
| May 7, 11:55 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Johnston, Marshall | 3 hr |
| May 7, 12:07 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 38 min |
Nearby
Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.